# SDR AALA202302092333

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 38,174 hours, 15,767 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR LATCH MECHANISM FOR AFT LAVATORY D IS STICKING AND ABOUT TO BREAK. FOUND MISSING SCREWS THAT SECURE LOCKING MECHANISM. REPLACED MISSING SCREWS.
